# SDR ASMF201107008

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 27,342 hours, 14,151 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 80 KNOTS AND GROSS WEIGHT OF 67 870 KG DUE TO THRUST ASYMMETRY OF 97 PERCENT N2 ON LT ENGINE AND 103 PERCENT N2 ON RT ENGINE AND LT THRUST LEVEL CUT BACK AUTOMATICALLY AFTER TRYING TO EQUAL POWER.  MX PERFORMED BITE IN EEC IAW MM 73-21-00, NO FAILURE CODE WAS SHOWN AND ENGINE POWER RUN UP IAW MM 71-00-00, TEST 5 POWER ASSURANCE CHECK, TESTED CORRECT. THE HIGH ENERGY STOP INSP WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
